# SDR P5CA9500258

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Cracked
- Location: Nr 3l Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WITH STOP DRILL HOLE ON STRAP ON INTERNAL STRUCTURE REAR FRAME AT NR 3 LEFT ENTRY DOOR.  REPAIRED PER BOEING SRM 51-40-03 AND 51-30-02.
